# SDR SWAA2021022245917

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED IN SEVERAL LOCATIONS ON UPPER SURFACE AT STATION 500I; RBL 24 TO LBL 24; WL 158. MARKED. / REMOVED CORROSION AT FWD CARGO PIT AFT BULKHEAD LOWER SUPPORT ANGLE (RAIL) STA 500I RBL 24 TO LBL 24 IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .071 REMAINING .055 LOSS .016. NO ALLOWABLE LIMITS REFERENCE PUBLICATION FOUND. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED RAIL IAW B737 SRM 51-40-02-0G-0 AND DWG 143A9481-REV- P/N 143A9485-35
